MathSciNet Relay Station
MathSciNet bibliographic data
MR2097715 37B99
Fedeli, Alessandro On chaotic set-valued discrete dynamical systems. Chaos Solitons Fractals 23 (2005), no. 4, 1381–1384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement